MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROCEDURAL STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION PROCEDURAL STRETCHER; STRETCHER, WHEELED
Model Number P8020H
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
During servicing by baxter, technical service identified that electric stretcher frame had a damaged power cord with exposed copper wires showing.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.
 
Additional Manufacturer Narrative
The baxter technician determined the power cord needed to be replaced.The transport, procedural, and specialty stretchers are intended for caregivers to use for the treatment and transportation of patients in all areas of the hospital, surgical centers, and other patient care facilities.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on 30 mar 2024.It is unknown if the facility performed any other preventive maintenance on this bed.The power cord was replaced to resolve.Based on this information no further actions are required.Although there was no reported injury with this event, if the report of a power cord with exposed copper wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
PROCEDURAL STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20880766
Report Number3006697241-2024-00170
Device Sequence Number18352665
Product Code FPO
UDI-Device Identifier00887761000988
UDI-Public(01)00887761000988(11)170120
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP8020H
Device Catalogue NumberP8020H000127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown